# SDR SWIA2020062651257

- Difficulty date: May 14, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH MECHANISM HAS MULTIPLE (7 EACH) CORRODED HARDWARE ON MULTIPLE COMPONENTS.  (C-CHECK) RO 6/24/2020 REMOVED AND INSTALLED NEW HARDWARE ON MULTIPLE COMPONENTS AT PASSENGER DOOR LATCH MECHANISM REFERENCE AMM.
